# SDR HNAA2018052500110

- Difficulty date: May 10, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 52,045 hours, 60,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Sticking
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PUSH BUTTON IN THE CABIN WAS STICKING IN THE ON POSITION.   R & R THE  LIGHT SWITCH ASSEMBLY,
